MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 364960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that several tubes are under filling with an bd vacutainer® blood collection tubes for microbiological studies.The following information was provided by the initial reporter: it is reported customer experienced several lots of sodium citrate that are under filling.Not sure whether it¿s a user error or tube issue.He stated that it is a general observation over multiple lot numbers when it¿s getting close to the end of the shelf life.It has not been reported to bd in the past.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos from the customer facility for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.H3 other text : see h.10.

Brand Name
BD VACUTAINER BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10164257
Report Number1917413-2020-00509
Device Sequence Number3233969
Product Code JKA
UDI-Device Identifier50382903649605
UDI-Public50382903649605
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number364960
Device Catalogue Number364960
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;